Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 86, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 2, 2008, 12:35 PM EDT for 4 counties in Michigan. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2008, 12:35 PM EDT (16:35 UTC)
- Expired
- Jul 2, 2008, 1:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
Counties Lake County, MI, Mason County, MI, Newaygo County, MI, Oceana County, MI
The radar
The Grand Rapids radar (KGRR), 123 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 12:50 PM EDT | TSTM WND GST 35 | Ludington, MI | WINDS ESTIMATED TO BE 35 MPH IN DOWNTOWN LUDINGTON. HEAVY RAIN AND PEA SIZE HAIL ALSO REPORTED. |
| Jul 2, 1:12 PM EDT | TSTM WND GST 40 | Mears, MI | SPOTTER ESTIMATES 40 MPH WINDS ALONG WITH HAIL AROUND 3/8 INCH. |
| Jul 2, 1:12 PM EDT | TSTM WND GST 40 | Mears, MI | SPOTTER ESTIMATES 40 MPH WINDS ALONG WITH HAIL AROUND 3/8 INCH. SPOTTER ALSO REPORTED TREES DOWN IN SILVER LAKE STATE PARK ENTRANCE. |
| Jul 2, 1:25 PM EDT | HAIL 0.25 | 4 W New Era, MI | UP TO PEA SIZE HAIL REPORTED BY SPOTTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 11:09 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -323 J/kg
- Mixed-layer LCL
- 1340 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 021635
SVRGRR
MIC085-105-123-127-021715-
/O.NEW.KGRR.SV.W.0086.080702T1635Z-080702T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1235 PM EDT WED JUL 2 2008
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAKE COUNTY IN WEST CENTRAL MICHIGAN
MASON COUNTY IN WEST CENTRAL MICHIGAN
NORTHERN NEWAYGO COUNTY IN WEST CENTRAL MICHIGAN
OCEANA COUNTY IN WEST CENTRAL MICHIGAN
* UNTIL 115 PM EDT
* AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 24 MILES NORTHWEST OF LUDINGTON
TO 20 MILES NORTHWEST OF SILVER LAKE ST PARK TO 31 MILES WEST OF
SILVER LAKE ST PARK...AND MOVING EAST AT 123 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
LUDINGTON... PENTWATER...
SILVER LAKE ST PARK... HART...
FREESOIL... CUSTER... SCOTTVILLE...
SHELBY... FOUNTAIN... ELBRIDGE...
WALKERVILLE... ROTHBURY... IRONS...
BITELY... WOLF LK... BALDWIN...
IDLEWILD... BROHMAN...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4375 8648 4383 8645 4396 8647 4407 8654
4414 8642 4417 8642 4416 8556 4348 8558
4348 8648 4358 8654 4368 8656
TIME...MOT...LOC 1635Z 270DEG 106KT 4415 8672 4378 8674
4353 8697
$$
COBB2 follow-up statements
000
WUUS53 KGRR 021640 CCA
SVRGRR
MIC085-105-123-127-021715-
/O.COR.KGRR.SV.W.0086.080702T1635Z-080702T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1235 PM EDT WED JUL 2 2008
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAKE COUNTY IN WEST CENTRAL MICHIGAN
MASON COUNTY IN WEST CENTRAL MICHIGAN
NORTHERN NEWAYGO COUNTY IN WEST CENTRAL MICHIGAN
OCEANA COUNTY IN WEST CENTRAL MICHIGAN
* UNTIL 115 PM EDT
* AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 24 MILES NORTHWEST OF LUDINGTON
TO 20 MILES NORTHWEST OF SILVER LAKE ST PARK TO 31 MILES WEST OF
SILVER LAKE ST PARK...AND MOVING EAST AT 60 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
LUDINGTON... PENTWATER...
SILVER LAKE ST PARK... HART...
FREESOIL... CUSTER... SCOTTVILLE...
SHELBY... FOUNTAIN... ELBRIDGE...
WALKERVILLE... ROTHBURY... IRONS...
BITELY... WOLF LK... BALDWIN...
IDLEWILD... BROHMAN...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4375 8648 4383 8645 4396 8647 4407 8654
4414 8642 4417 8642 4416 8556 4348 8558
4348 8648 4358 8654 4368 8656
TIME...MOT...LOC 1635Z 270DEG 106KT 4415 8672 4378 8674
4353 8697
$$
COBB000
WWUS53 KGRR 021655
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1255 PM EDT WED JUL 2 2008
MIC085-105-123-127-021715-
/O.CON.KGRR.SV.W.0086.000000T0000Z-080702T1715Z/
MASON MI-LAKE MI-OCEANA MI-NEWAYGO MI-
1255 PM EDT WED JUL 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR NORTHERN NEWAYGO...OCEANA...LAKE AND MASON COUNTIES...
AT 1250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 75 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF FREESOIL TO PENTWATER TO 14 MILES
SOUTHWEST OF SILVER LAKE ST PARK...AND MOVING EAST AT 65 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
MEARS... LITTLE POINT SABLE...
SILVER LAKE ST PARK... PENTWATER...
LAKE MICHIGAN RECREATION AREA... HAMLIN LAKE...
BIG SABLE POINT... LUDINGTON STATE PARK...
LUDINGTON... HART... STONY LAKE...
SCOTTVILLE... FREESOIL... SHELBY...
CRYSTAL VALLEY... CUSTER... FOUNTAIN...
ELBRIDGE...
THESE ARE DANGEROUS STORMS...SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
WEDNESDAY AFTERNOON FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4380 8644 4392 8645 4407 8654 4414 8642
4417 8642 4416 8556 4348 8558 4348 8648
4358 8654 4368 8656
TIME...MOT...LOC 1655Z 278DEG 58KT 4411 8631 4375 8633
4349 8657
$$
TJTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 11:41 AM EDT, 54 minutes earlier.
Area forecast discussion, Jul 2, 11:41 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1141 AM EDT WED JUL 2 2008 LATEST UPDATE...SEVERE THUNDERSTORM WATCH 651 AND MARINE ... .SYNOPSIS...(315 AM EDT WED JUL 2 2008) A COLD FRONT WILL BRING INCREASING CLOUDS LATER TODAY AND THUNDERSTORMS WILL DEVELOP FROM NORTHWEST TO SOUTHEAST ACROSS OUR AREA THIS AFTERNOON THROUGH TONIGHT. SOME OF THE STORMS COULD PRODUCE HAIL AND DAMAGING WIND GUSTS IN ADDITION TO BRIEF HEAVY RAIN AND OCCASIONAL LIGHTNING. CANADIAN HIGH PRESSURE WILL BUILD IN AND RESULT IN DRY AND COOL WEATHER THURSDAY AND THURSDAY NIGHT. INDEPENDENCE DAY CONTINUES TO LOOK DRY. IN FACT DRY WEATHER WILL CONTINUE FOR OUR HOLIDAY WEEKEND ALONG WITH A RETURN TO NEAR NORMAL TEMPERATURES. && .SHORT TERM...(315 AM EDT WED JUL 2 2008) (TODAY THROUGH FRIDAY AFTERNOON) VERY LITTLE CHANGES WERE NECESSARY TO OUR GOING FCST. THE COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO OUR CWFA BEGINNING BY AROUND 18Z THIS AFTN ACROSS OUR NW CWFA AND CONTINUING THROUGH THE EARLY MORNING HOURS THURSDAY ACROSS OUR SOUTHERN CWFA. THERE IS A SLIGHT RISK OF SEVERE STORMS... BUT A LARGE SVR WX EVENT IS NOT EXPECTED. THE MOST LIKELY TIME FRAME FOR SVR WX WILL BE BETWEEN 18Z AND 04Z... AND PARTICULARLY FROM MID AFTN THROUGH MID EVE COINCIDENT WITH MAX INSTABILITY (LATEST 21Z SREF GUIDANCE SUGGESTS ML CAPES WILL REACH 1000-1500 J/KG IN THAT TIME FRAME ACROSS OUR CENTRAL AND SOUTHERN CWFA). GIVEN UPSTREAM REPORTS ACROSS NORTHERN MN... HAIL SHOULD BE OUR PRIMARY SVR WX THREAT (MAINLY IN THE THREE QUARTERS TO ONE INCH DIAMETER RANGE). A FEW DAMAGING WIND GUSTS ARE ALSO POSSIBLE GIVEN FCST KINEMATIC WIND PROFILES AND 0-3KM SHEAR WHICH COULD BECOME CONDUCIVE TO BOWING SEGMENTS. AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT... BUT THE OVERALL SYNOPTIC/MESOSCALE SETUP DOES NOT APPEAR FAVORABLE FOR TORNADOGENESIS TO OCCUR UNLESS IF A FEW DISCRETE SUPERCELLS CAN DEVELOP IN AN ENVIRONMENT WITH 0-6KM BULK SHEAR VALUES OF 30-40 KTS. BOTTOM LINE... WE SUSPECT THAT SOME STORMS WILL BECOME SEVERE THIS AFTN AND EVE... BUT A LARGER SCALE SVR WX EVENT IS NOT ANTICIPATED. IT WILL BE DRY AND RATHER COOL THURSDAY W/MAX TEMPS ONLY REACHING THE UPPER 60S TO MID 70S WITH THE CANADIAN HIGH BUILDING IN AND VERY COOL N TO NE SFC FLOW. 00Z GFS GUIDANCE TIME HEIGHT RH PROGS INDICATE A FAIR AMOUNT OF LINGERING 925-850 MB MOISTURE... SO I SUSPECT A SCT TO POTENTIALLY BKN CU DECK WILL DEVELOP LATE IN THE MORNING THROUGH THE AFTN IN SPITE OF HIGH PRESSURE BUILDING IN. MORE EXTENSIVE BREAKS IN CLOUD COVER WILL DEVELOP THURSDAY NIGHT AS LOW LEVEL NE WINDS CONTINUE TO ADVECT DRIER AIR IN. WE WILL STICK WITH A DRY FCST FOR FRIDAY. WE ARE NOT BUYING 00Z GFS GUIDANCE WHICH DEVELOPS SHOWERS ACROSS OUR SOUTHERN CWFA FRIDAY MORNING AND EARLY AFTN. THIS SEEMS TO BE ATTRIBUTABLE TO A CONVECTIVELY INDUCED VORT MAX PLACED TOO FAR NORTH. A CONSENSUS BLEND OF LATEST SREF... WRF AND GLOBAL GEM GUIDANCE SUGGESTS THAT DRY WX WILL CONTINUE FRIDAY. THIS SEEMS LIKE THE MOST LIKELY SCENARIO AND PRESERVES CONTINUITY WITH OUR GOING FCST... ALTHOUGH I AM A LITTLE CONCERNED ABOUT POTENTIAL FOR A FEW SHOWERS AS THE H5 TROF AXIS MOVES ACROSS. && .LONG TERM...(315 AM EDT WED JUL 2 2008) (FRIDAY NIGHT THROUGH TUESDAY) FAIR WEATHER EXPECTED FROM FRIDAY NIGHT AND THROUGH THE WEEKEND. TEMPERATURES SHOULD AVERAGE NEAR NORMAL OVER THE WEEKEND WITH WARMER AND MORE HUMID WEATHER FOR LATE SUNDAY AND MONDAY AS SFC RIDGE MOVES EAST AND RETURN FLOW SETS UP. A COLD FRONT MOVING IN FROM THE NORTHWEST MAY BRING SOME SHOWERS OR THUNDERSTORMS BY LATE MONDAY AND ESPECIALLY MONDAY NIGHT. THE FRONT SLOWS DOWN AS IT BECOMES PARALLEL TO THE UPPER FLOW BY EARLY TUESDAY AND SOME SCATTERED SHOWERS OR THUNDERSTORMS COULD LINGER ACROSS THE SOUTHEAST FORECAST AREA MUCH OF TUESDAY. && .MARINE...(1141 AM EDT WED JUL 2 2008) SOUTHWEST WINDS WILL GUST TO 25 MPH THIS AFTN AHEAD OF THE APPROACHING COLD FRONT. WAVE HEIGHTS 3 TO NEAR 5 FEET ENTIRE NEARSHORE. THE COLD FRONT WILL BE SOUTH OF THE LAKE BY 09Z THUR. HOWEVER ANOTHER SMALL CRAFT ADVISORY IS POSSIBLE FOR NORTH WIND/SIGNIFICANT WAVE ACTION BY THUR AFTN. THUNDERSTORMS WITH HAIL... GUSTY WINDS AND FREQUENT LIGHTNING WILL POSE A SIGNIFICANT HAZARD TO MARINERS THIS AFTN THROUGH TONIGHT. && .AVIATION...(717 AM EDT WED JUL 2 2008) VFR CONDITIONS EXPECTED TO LAST INTO THE AFTERNOON BEFORE A LINE OF THUNDERSTORMS ARRIVES FROM THE NORTHWEST THIS AFTERNOON.THE STORMS WILL LIKELY CONTINUE INTO THE EVENING....THEN A SLOW CLEARING FROM NORTHWEST TO SOUTHEAST LATE TONIGHT AS THE FRONT PUSHES THROUGH. WINDS WILL BE FROM THE SOUTHWEST INTO THIS EVENING AND THEN GO NORTHWEST AFTER THE COLD FRONT MOVES THROUGH OVERNIGHT. EXPECT SOME GUSTS OVER 20 KTS THIS AFTERNOON...WITH POTENTIAL FOR STRONGER WINDS IN THUNDERSTORMS. && .HYDROLOGY...(315 AM EDT WED JUL 2 2008) NO SIGNIFICANT HYDRO ISSUES ARE ANTICIPATED SINCE BASIN AVG QPF OF ONLY AROUND A HALF TO THREE QUARTERS OF AN INCH IS EXPECTED... WITH ISOLATED AMOUNTS OF 1.00-1.50 INCHES POSSIBLE. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...SEVERE THUNDERSTORM WATCH 651 IN EFFECT FOR ENTIRE AREA. LM...SEVERE THUNDERSTORM WATCH 651 WHOLE LAKE THROUGH 5 PM AND SMALL CRAFT ADVISORY HOLLAND TO MANISTEE THROUGH 10 PM THIS EVENING. && SYNOPSIS: LAURENS SHORT TERM: LAURENS LONG TERM: OSTUNO MARINE: LAURENS/IOD AVIATION: OSTUNO HYDROLOGY: LAURENS
Hazardous weather outlook, Jul 2, 6:04 AM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 604 AM EDT WED JUL 2 2008 MIZ037>040-043>046-050>052-056>059-064>067-071>074-031015- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 604 AM EDT WED JUL 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS ALL OF SOUTHWEST LOWER MICHIGAN TODAY. DAMAGING WINDS AND LARGE HAIL ARE THE GREATEST THREAT...BUT A TORNADO IS ALSO POSSIBLE. THE SEVERE WEATHER IS EXPECTED FROM THE LATE AFTERNOON INTO THE EVENING. STORM MOTION WILL BE TO THE EAST AT ABOUT 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING. LMZ844>849-031015- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 604 AM EDT WED JUL 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WAVES GREATER THAN 4 FEET WILL POSE A HAZARD TO SMALL CRAFT. RIP CURRENTS ARE POSSIBLE AS WELL ALONG AREA BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WAVES GREATER THAN 4 FEET WILL POSE A HAZARD TO SMALL CRAFT ON THURSDAY. OSTUNO
In the hours before
Special weather statement, Jul 2, 12:26 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1226 PM EDT WED JUL 2 2008
MIZ037>039-043>045-050-057-021730-
KENT-LAKE-MASON-MECOSTA-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-
1226 PM EDT WED JUL 2 2008
...SPECIAL WEATHER STATEMENT...
AT 1223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF RAPIDLY DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM
FREESOIL TO 39 MILES SOUTHWEST OF SILVER LAKE ST PARK...MOVING EAST
AT 40 MPH.
* LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
LUDINGTON... FREESOIL... FOUNTAIN...
SCOTTVILLE... PENTWATER... CUSTER...
SILVER LAKE ST PARK... IRONS...
HART... SHELBY... ELBRIDGE...
WOLF LK... WALKERVILLE... ROTHBURY...
LUTHER... BALDWIN... IDLEWILD...
WHITEHALL...
THESE STORMS ARE CAPABLE OF PRODUCING ONE HALF INCH DIAMETER HAIL...
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...
AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.
LAT...LON 4380 8644 4407 8653 4417 8638 4418 8510
4382 8509 4381 8556 4330 8557 4330 8579
4321 8580 4321 8590 4312 8592 4312 8627
4358 8654 4368 8656
TIME...MOT...LOC 1626Z 273DEG 55KT 4409 8623 4334 8707The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 12:18 PM EDT | Special Marine Warning | GRR | 71 min | |
| Jul 2, 12:26 PM EDT | Special Weather Statement | GRR | Lake, Mason, Muskegon, Newaygo, Oceana, Osceola | 64 min |
| Jul 2, 1:10 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Mason, Mecosta, Montcalm, Muskegon, Newaygo and 2 more | 65 min |
| Jul 2, 1:39 PM EDT | Special Marine Warning | GRR | 69 min | |
| Jul 2, 1:57 PM EDT | Severe Thunderstorm Warning | GRR | Muskegon, Ottawa | 63 min |
| Jul 2, 2:23 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Montcalm, Muskegon, Newaygo, Oceana | 67 min |
| Jul 2, 2:40 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Ottawa | 65 min |
| Jul 2, 3:00 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 26 min |
| Jul 2, 3:10 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Gratiot, Ionia, Montcalm | 65 min |
| Jul 2, 3:17 PM EDT | Areal Flood Advisory | GRR | Kent | 6 hr |
| Jul 2, 3:21 PM EDT | Special Marine Warning | GRR | 84 min | |
| Jul 2, 3:26 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Clinton, Eaton, Ingham, Ionia and 1 more | 49 min |
| Jul 2, 3:47 PM EDT | Special Weather Statement | GRR | Lake, Mason, Newaygo, Oceana | 58 min |
| Jul 2, 3:52 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Muskegon, Ottawa | 53 min |
| Jul 2, 4:18 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Eaton, Ingham | 57 min |
| Jul 2, 4:29 PM EDT | Severe Thunderstorm Warning | GRR | Ionia, Kent, Montcalm, Newaygo | 61 min |
| Jul 2, 4:41 PM EDT | Special Marine Warning | GRR | 62 min | |
| Jul 2, 4:46 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Kent, Ottawa | 44 min |
| Jul 2, 4:54 PM EDT | Severe Thunderstorm Warning | GRR | Mecosta, Newaygo | 37 min |
| Jul 2, 4:59 PM EDT | Severe Thunderstorm Warning | GRR | Mecosta, Montcalm | 29 min |
| Jul 2, 5:16 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Ingham and 5 more | 59 min |
| Jul 2, 5:21 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot, Isabella, Montcalm | 40 min |
| Jul 2, 5:23 PM EDT | Lakeshore Flood Statement | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa, Van Buren | 7 hr |
| Jul 2, 5:27 PM EDT | Areal Flood Advisory | GRR | Barry, Eaton, Ingham | 6 hr |
| Jul 2, 6:04 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Eaton, Ingham, Jackson, Kalamazoo and 1 more | 41 min |
| Jul 2, 6:10 PM EDT | Special Marine Warning | GRR | 95 min | |
| Jul 2, 6:41 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Calhoun, Ingham, Jackson, Kalamazoo, Van Buren | 49 min |
| Jul 2, 6:43 PM EDT | Areal Flood Advisory | GRR | Calhoun, Jackson, Kalamazoo, Van Buren | 6 hr |
| Jul 2, 7:31 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Jackson, Kalamazoo, Van Buren | 44 min |
| Jul 2, 7:36 PM EDT | Flash Flood Warning | GRR | Calhoun, Kalamazoo | 6 hr |
| Jul 2, 7:42 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 34 min |
| Jul 2, 7:52 PM EDT | Special Marine Warning | GRR | 83 min | |
| Jul 2, 7:59 PM EDT | Special Marine Warning | GRR | 91 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.